Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will constant use of viagra cause any side effects?

I m currently having problems getting an erection or when I get one, it not very stiff and sometimes becomes soft. I m 48 and having stress-related issues (pending divorce). My doctor prescribed viagra and it definitely works. However, I don t want to become dependent on it. I m assuming my erection problems will go ahead as my stress levels decrease. Will viagra do me any harm until that time comes?
Tue, 30 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,

"As" per your clinical history is concerned please take treatment as per exact pathological cause only, so if your erection problem is due to stress then discuss with your psychotherapist for a specific treatment plan for it. Try to avoid medication [viagra] as much as possible if not really necessary at all.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Uday Nath Sahoo, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have taken a generic brand of Viagra, it gave me terrible headaches.. it has been 2 weeks, headaches continue, but not as great, also some flushing or tingling of the body. This is not constant, just checking to see if it could still be in my body and causing any of these symptoms

doctor1 MD

Thinking of stopping Aromasin. The constant problem of side effects is getting overwhelming! If I could get the pain under control and improve my sleep! I am a strong believer in the use of this drug and would really prefer to get better management of symptoms. I am thinking the Aromasin has caused Rheumatiod arthritis?

doctor1 MD

I m 31 and I masturbate regularly... ok, thats not true, I masturbate a LOT! Probably way more than the average guy (3-4 times daily, sometimes more, but never less) and I ve noticed that my penis doesn t get rock hard. I compared it to my friends boner, he s 24 and almost never masturbates and his was solid as a rock. Does to much masturbation cause a dick to not get as excited ? as it otherwise would? my dick, is only 5 3/4 inches, it used to be 6 when i was younger (I think) and it never stands straight up like it used to. I can make it harder by flexing it, but trying to do that constantly during sex is pretty tough. Should I just exercise that muscle by flexing it all the time and releasing/? would this help me achieve a firmer erection?                                                                  

Recent questions on  Stress

doctor1 MD

My wife has cardiomyopathy and on her recent stress test she was told her heart capacity dropped drastically and now is at 15%. The Doctor said she needs to be placed on a donor list yet also recommened she go back to work. Her job is very stressful and I wanted to know if this would be a safe environnment?

doctor1 MD

I have had two severe chest pain and it seemed the heart would burst in my chest. Doctors here in Mo tested me with nuclear stress test and the heart showed good . Could colon have anything to effect the heart, I have lost a good deal of weight and perhaps could I be low in Potassium ? In 2003 I was hospitalized with a possible heart attack and the doctor did not determiner it was a heart attack or not. Then I was sent to do the tread mill stress nothing showed.

doctor1 MD

I have been having alot of stress lately and also trying to get over this kill cold. I have been taking tylenol allergy and sinus each day, the liquid, but haven't gone over the directed amount. Now I am having a slightly irregular heart beat, like, 1, 2, 345, 6, 7, 8, 91011, 12, 13. Something like that. It's kind of scary but isn't producing any symptoms like tired, dizzy, nothing. Should I worry? The heartbeat thing has been going on for about a day, the cold is almost gone now so I stopped with the meds. Thanks, Matthew

doctor1 MD

Hi,
I have been visting doctors o a regular basis as I am having heart perpetrations, they said it was caused by stress and mainly anxiety. I was wondering if you were able to give me an online prescription. I am seeing someone about how to turn my thinking around however I need some help dulling the pain while learning techniques.

Thanks

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?